MAUDE Adverse Event Report: CAREFUSION SMALLBORE EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION SMALLBORE EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 10794983
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was discarded and not returned for failure investigation.The root cause of this failure was not identified.Additional information requested, including patient's demographics, but was not provided.
 
Event or Problem Description
Customer advocacy received a copy of the customer's medwatch report from the fda which states, "nurse went to hook patient up to intravenous tubing, when connecting tubing the cap of tubing fell off leaving intravenous tubing on patient bedside while cap was connected to patient still." there was no patient impact.An incomplete date of event of (b)(6) 2020 was provided.
 
Additional Manufacturer Narrative
Correction on initial report: b.5.Additional; information provided: g.3.
 
Event or Problem Description
Customer advocacy received a copy of the customer's medwatch report from the fda which states, "nurse went to hook patient up to intravenous tubing, when connecting tubing the cap of tubing fell off leaving intravenous tubing on patient bedside while cap was connected to patient still." there was no patient impact.

Brand Name
SMALLBORE EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9756702
Report Number9616066-2020-00504
Device Sequence Number13919890
Product Code FPA
UDI-Device Identifier10885403234293
UDI-Public10885403234293
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/12/2022
Device Model Number10794983
Device Catalogue Number10794983
Device Lot Number19045977
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/26/2020
Supplement Report FDA Received Date03/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age12 YR